# SDR SWAA2021082494904

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d L-Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L-ANGLE CORRODED STA 500D FROM LBL 24 TO RBL 24 ; / [01] REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS; REMOVED .011 FROM .071. ALL WORK DONE IAW SRM 53-00-53-1A-2; [02] DRILLED NEW ANGLE 143A9485Y35 IAW SRM 51-40-02.; [03] REMOVED AND REPLACED FWD CARGO L-ANGLE STA 500D FROM LBL 24 TO RBL 24 IAW SRM 51-40-02.; [04] RICHARD BLACKBURN (TECHNICIAN); 01-AUG-2021 08:41 UTC REMOVED AND REPLACED FWD CARGO L-ANGLE STA 500D FROM LBL 24 TO RBL 24 IAW SRM 51-40-02. C/W INSPECITON
